# SDR GTIA2021111836129

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 6,221 hours, 2,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT FUME EVENT MUSTY HUMID SMELL ON DESCENT AT 10/000.TURNED PACK 1 OFF SMELL WENT AWAY-PERFORMED TSM 05-50-00-810-831-A ODOR ISOLATED TO PACK 1 SEE LP 2343349-2
